MathSciNet Relay Station
MathSciNet bibliographic data
MR2558890 11S23 (11S20 14F20 14L05)
Liu, Tong A note on lattices in semi-stable representations. Math. Ann. 346 (2010), no. 1, 117–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement